# SDR CA040623004

- Difficulty date: May 25, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,530 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Part number: 89925
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE LAYOVER CHECK THE STEERING LINK ON THE NOSE STEERING ACTUATOR WAS DISCOVERED TO HAVE A CRACKED END FITTING WHERE THE CENTER PIVOT PIN PASSES THROUGH AND MATES WITH THE ADJOINING LINK.  THE END FITTING WAS STRETCHED OPEN AND THE THIN RING END BROKEN AWAY. ALL LINKS AND PINS WERE REMOVED AND INSPECTED WITH NO ADDITIONAL DAMAGE DETECTED. THE DEFECTIVE LINK WAS REPLACED. THERE WAS NO INDICATION OF A STEERING PROBLEM REPORTED BY THE FLIGHT CREW.
